A 37-year-old female asked:
I'm have diarrhea about every hour, threw up once, took some imodium, (loperamide) it helped a little, now trying pepto, trying to stay hydrated, anything else?
1 doctor answer • 1 doctor weighed in
Internal Medicine 60 years experience
You want to: avoid "rebound" CONSTIPATION..Imodium (loperamide) is ENOUGH..don't use PEPTO along with it!
Stay hydrated and you can EAT the following Applesauce Banana's and RICE cereal (Rice CRispy)
Hope this helps!
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Nov 26, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.